# SDR UIEA2021021700340

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,272 hours, 19,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR  POSSIBLE OUT OF RIG.  FOUND CEILING PANEL DAMAGED AT CREW ENTRY DOOR, SEE NR 34 FOR CORRECTIVE ACTIONS.  PERFORMED CREW ENTRY DOOR CHECK IAW AMM 52-12-00, FOUND NORMAL.
